I Hate Waiting Any Advice

4 Replies
cmj08 - February 6

okay, i'm not really sure where to start but here it goes. i came of the birth control shot in early november. my period went back to being only once a month with some spotting in between but i never kept track of the dates. i know that my last one was sometime before christmas and new years-ish. about two weeks ago i started getting some weird symptoms like one day i just felt so nauseas and didn't want to eat much. then i started becoming so tired that i could barely keep my eyes open. i have had headaches off and on along with some cramps the last week or so which isn't really normal for me. i assumed i would have my period by last week but it never came except for some very light spotting when i wiped and that was it. i took 2 hpt test already and both said negative. i don't have any health insurance so i can't go to a doctor. i feel like i'm losing my mind, lol. i need advice or support please.

 

cmj08 - February 6

anyone?

 

brads wifey - February 6

it could be because you got off the shot a few months ago. I got off the b/c pill in July and my periods still aren't regular. I was very regular before I went on but it's frustrating now because they are so out of wack. If it's bothering you, you should go to a planned parenthood because if there is a baby, you need to start eating right and taking prenatal vitamins. good luck!

 

cmj08 - February 6

yeahh, it could be that. but would that explain everything else and the cramps for the last week and a half? im so nervous, lol.

 

brads wifey - February 6

i'm not sure .. it could be them throwing it off but I would definitely see a doctor or something

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?